# SDR DALA1232120980

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 56,420 hours, 41,594 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND CORROSION ON THE AFT LEFT LAV MOUNT PLATE DOUBLER.  MAINTENANCE REMOVED AND REREPLACED THE MOUNT PLATE AND REINSTALLED THE LAV AND SEATS.
